# SDR UF6A990311

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58785
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - 5732 -  REQUEST INSPECTION OF EMERGENCY EXIT FLOOR LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE POWER STRIP ADJACENT TO ROW 7.  SYSTEM OPSCHECKED GOOD.  (X)
